Facebook Pixel
EmpowHER Guest

No sign of a period.

By Anonymous June 25, 2012 - 10:03pm
Rate This

So I took the plan b pill on May 20th, has another period or what seemed like my second period on the 26th till about the 30th. It wasn't really like a normal period.. and I have been currently waiting for my period for the month of June. My expected start date is usually between the 9th or 10, 11th, or 12th. I didn't have any, so I took a pregnancy test on the 12th, Negative. I took another pregnancy test on 22nd of June, Negative again. SO what is going on with my body.... how long will I know I am definitely not pregnant... I am not prepared for a child. Has anybody had an experience like this?

Add a Comment1 Comments

HERWriter Guide

Hi Anon!

A common side effect of Plan B is bleeding that starts days later - as is what happened with you.

Another side effect is a delay or irregularity in the next period, as is what's happening with you.

Therefore you are not pregnant, just experiencing the side effects of Plan B.

We can't say when your next period will happen but it will happen, likely within the next week or two.



June 26, 2012 - 4:39am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!